# SDR UPS97221937

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 65387341
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 1 AND NR 2 FLAP TRACK ATTACH FITTINGS ON LOWER SURFACE OF WING, CORROSION AT ATTACH POINT.  CORROSION REMOVED IAW SRM 51-10-6, HFEC C/O PER NDTPT6 51-00-00 F13,  MPI C/O PER C/O PER BS 6072, NO CORROSION FOUND.  REPAIR TO NR 1 WING MOUNTED FLAP TRACK ATTACH FITTING IAW UPS ENGINEERING FILE NR 727-57 -1771.
